MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CO2 HIGH PRESSURE TUBE, PIN-INDEX; HIGH-PRESSURE MEDICAL GAS HOSE

KARL STORZ SE & CO. KG CO2 HIGH PRESSURE TUBE, PIN-INDEX; HIGH-PRESSURE MEDICAL GAS HOSE
Model Number 20400028
Medical Device Problem Codes Leak/Splash (1354); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported the co2 high pressure tube has leaked.The grey cable looked frozen where the leak had come out.The veterinary procedure was aborted.No information about the aborted procedure available.Due to the information about the aborted procedure.
 
Additional Manufacturer Narrative
Additional information was received for event date in b3 and b5 for description summary.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Additional information: routine lap spay: placed the two ports, suspended the r ovarie, partially cauterised the plexus and got to cutting off the uterine horn off.No concerns with gas up until this point, then encountered issues with the gas cylinder, popping sound heard once only, then hissing sound- multiple staff members tried to fix it.Changed gas cylinder but problem continued to present itself.Procedure aborted, patient well on recovery.Operation continued on the 30th after it had been fixed.
 
Additional Manufacturer Narrative
Additional information was added for d4 lot number zp01 and d9 product was returned on december 11,2024.No changes regarding the investigation results the event is filed under internal karl storz complaint id:(b)(4).
 
Additional Manufacturer Narrative
The product was not returned to karl storz tuttlingen.It was tested on site by a service technician.The investigation of the product was completed on 2024-nov-29.The hose connection was tested and reported fault could be confirmed.The washer found to be compressed and requiring replacement.A spare washer was still attached to the hose.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CO2 HIGH PRESSURE TUBE, PIN-INDEX
Common Device Name
HIGH-PRESSURE MEDICAL GAS HOSE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr,-kark - storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20605341
Report Number9610617-2024-00435
Device Sequence Number20815575
Product Code NKC
UDI-Device Identifier04048551067574
UDI-Public04048551067574
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20400028
Device Catalogue Number20400028
Device Lot NumberZP01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/06/2024
11/29/2024
12/11/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/19/2024
12/13/2024
12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown